# SDR DALA2015082405183

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR FRAME IN THE MID CARGO BAY, BS 636 - 693.  DOOR FRAME WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-3 PAR. 14 - 21 AND DWG 5936038, REV. A.
